# SDR SIMA20140102004

- Difficulty date: January 2, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 34,458 hours, 31,912 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Yoke
- Part number: 14529426001
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON LOWER YOKE CRACKED.  REMOVED & INSTALLED SERVICEABLE YOKE IAW EO EM-5400MR-386.
